Doctor insights on:
Does Alcohol Delay Your Period
I was taking northistorone tablets for a week and have now bieng of them for 4 days and my period has still not come ... Can alcohol delay a period?
Wait a few more days: I presume you mean norethisterone/norethindrone. Once you finish the seven to ten days of this med you should wait up to a week for the period to come. If it does not you need to see your gyn for continued evaluation and possible bloodwork. There is no evidence that short-term alcohol use would affect this. ...Read moreGet help from a doctor now ›
Not generally: While some drugs can affect hormonal cycles, alcohol consumption is generally not one of these. That being said, chronic alcohol abuse can cause vitamin deficiencies and be associated with other unhealthy behaviors that ultimately can result in changes to hormonal balance. ...Read moreGet help from a doctor now ›
Anatomy: No. Not in any way. Your period happens when the ovary readied egg is not impregnated. The lining of the uterus then sloughs off and the cycle is readied all over again. Your vagina has nothing to do with your menstrual cycle other than as a conduit to semen to impregnate the egg. ...Read moreGet help from a doctor now ›
Hi i will go for a vacation and i will take Primolut N to delay my period ( two pills a day ) can i drink alcohol while i there ?
Yes, assuming . . .: If you can drink alcohol where you are now while on Primolut N (http://www.drugs.com/uk/primolut-n-spc-15917.html), there's no reason why you can't drink alcohol while on vacation somewhere else. Just be sure to use condoms to minimize risk for sexually transmitted diseases/infections. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Does drinking alcohol delay your period?
- Does fasting delay your period?
- Does ibuprofen delay your period?
- Ask a doctor a question free online
- Does drinking delay your period?
- Does drinking alcohol affect your period?
- Does plan b delay your next period?
- Does stress delay your period?
- Talk to a gynecologist online for free